# SDR ABXA20250831211

- Difficulty date: August 31, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 73,988 hours, 47,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: A06201501
- Part serial: 000103
- Condition: Damaged
- Location: Zone 200
- Part time: 11,389 hours, 4,109 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND UNARMED INDICATION OVERHEAD EMER LIGHTS/CREW OXY PANEL HAS BROKEN KORRY SWITCH  R/R OVERHEAD EMERGENCY LIGHTS /CREW OXY PANEL IAW B767 AMM 33-51-08. OPS CHECK GOOD   RETURNED TO SERVICE.
